# SDR SWAA2024010826699

- Difficulty date: December 3, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY AT STA 537.05 CROSS OVER DUCT BRACKET CRACK.<[01] REMOVED AND REPLACED LH AC BAY CROSS OVER DUCT BRACKET AS PER SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801.;[02] VERIFIED FINAL CORRECTIVE ACTION.
